# SDR MASA200800266

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 29,802 hours, 27,184 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spu
- Part number: 731840
- Part serial: MX420063
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 2,278 hours, 2,231 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2950 PHX-GJT.  NR 2 HYDRAULIC QUANTITY LOSS IN FLIGHT.  AC DECLARED AND EMERGENCY AND DIVERTED TO GJT.  CHANGED NR 2 SPU.
